# SDR COMA0360386

- Difficulty date: August 24, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 2,939 hours, 2,599 cycles
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Condition: Malfunctioned
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ADG AUTO DEPLOYED DURING FLIGHT.  RESTOWED ADG - NO DEFECTS FOUND.
